Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Quasi-perfect codes in the l(p) metric

Full text
Strapasson, Joao E. [1] ; Jorge, Grasiele C. [2] ; Campello, Antonio [3] ; Costa, Sueli I. R. [3]
Total Authors: 4
[1] Univ Estadual Campinas, UNICAMP, BR-13484350 Limeira, SP - Brazil
[2] Univ Fed Sao Paulo, UNIFESP, BR-12231280 Sao Jose Dos Campos, SP - Brazil
[3] Univ Estadual Campinas, UNICAMP, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: COMPUTATIONAL & APPLIED MATHEMATICS; v. 37, n. 2, p. 852-866, MAY 2018.
Web of Science Citations: 1

We introduce the notion of degree of imperfection of a code in Z(n) with the l(p) metric, to extend the so-called quasi-perfect codes. Through the establishment of bounds and computational approach, we determine all radii for which there are linear quasi-perfect codes for p = 2 and n = 2, 3. Numerical results concerning the codes with small degree of imperfection are also presented. (AU)

FAPESP's process: 14/20602-8 - Lattices and multiple user Information Theory
Grantee:Antonio Carlos de Andrade Campello Junior
Support type: Scholarships abroad - Research Internship - Post-doctor
FAPESP's process: 15/17167-0 - Algebraic lattices via abelian number fields
Grantee:Grasiele Cristiane Jorge
Support type: Regular Research Grants
FAPESP's process: 13/25977-7 - Security and reliability of Information: theory and practice
Grantee:Marcelo Firer
Support type: Research Projects - Thematic Grants